Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2014, Article ID 902054, 9 pages
http://dx.doi.org/10.1155/2014/902054
Research Article

Existence and Uniqueness Results for Hadamard-Type Fractional Differential Equations with Nonlocal Fractional Integral Boundary Conditions

1Nonlinear Dynamic Analysis Research Center, Department of Mathematics, Faculty of Applied Science, King Mongkut’s University of Technology North Bangkok, Bangkok 10800, Thailand
2Department of Mathematics, University of Ioannina, 451 10 Ioannina, Greece

Received 1 April 2014; Accepted 10 June 2014; Published 26 June 2014

Academic Editor: Bashir Ahmad

Copyright © 2014 Phollakrit Thiramanus et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Phollakrit Thiramanus, Sotiris K. Ntouyas, and Jessada Tariboon, “Existence and Uniqueness Results for Hadamard-Type Fractional Differential Equations with Nonlocal Fractional Integral Boundary Conditions,” Abstract and Applied Analysis, vol. 2014, Article ID 902054, 9 pages, 2014. https://doi.org/10.1155/2014/902054.